MAUDE Adverse Event Report: KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD WM-NP2 WORKSTATION SET 3 (US); WM-*P2 SERIES OF ENDOSCOPY WORKSTATIONS

KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD WM-NP2 WORKSTATION SET 3 (US); WM-*P2 SERIES OF ENDOSCOPY WORKSTATIONS
Model Number K10016678
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device evaluation, the workstation set 3 exhibited a broken castor on the housing.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record was not reviewed.The device was operated beyond its designed working life expectancy.Based on the results of the investigation, the root cause was unable to be identified.Olympus will continue to monitor field performance for this device.

Brand Name
WM-NP2 WORKSTATION SET 3 (US)
Common Device Name
WM-*P2 SERIES OF ENDOSCOPY WORKSTATIONS
Manufacturer (Section D)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD
keymed house, stock road
southend on sea, essex SS25Q H
UK  SS25QH
Manufacturer (Section G)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD
keymed house, stock road
southend on sea, essex
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19105088
Report Number9611174-2024-00021
Device Sequence Number7737512
Product Code FEM
UDI-Device Identifier15019778004105
UDI-Public15019778004105
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberK10016678
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer06/03/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown